# SDR SIMA200129019

- Difficulty date: October 15, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LGA - FLT 4445 - RIGHT ENGINE LOST OIL AFTER TAKEOFF AND RETURNED TO LGA.  (M)
